# SDR CA121022006

- Difficulty date: September 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Pwc PT6C67C
- System (JASC): 7300 · Engine Fuel and Control
- Part: Drive Shaft
- Condition: Sheared
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PRIMARY CARE RESPONSE MISSION, WITH A PASSENGER LOADED, THE CREW WAS UNABLE TO START NR 2 ENGINE IN EITHER IN AUTO OR MANUAL MODE.  AFTER ON GROUND INVESTIGATION, THE FMM DRIVE-SHAFT WAS FOUND SHEARED.
